# SDR SIMA200406804

- Difficulty date: March 6, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- Engine: Allsn AE3007A
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: 3621005009
- Part serial: 4010
- Condition: Inoperative
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED PITCH TRIM, .5 INOPERATIVE MESSAGE.  CW ETN EB-27-0022R1 AND REPLACED HSCU OPS CHECKED GOOD.  AC RETURNED TO SERVICE.  (SW21200404959)
